# SDR CA180723012

- Difficulty date: June 18, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 67,696 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2120 · Air Distribution System
- Part: Condenser
- Part number: 861140
- Condition: Cracked
- Location: Inlet Heat Excha
- Part time: 68,450 hours
- Component: Hamstd
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, M
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, FLIGHT CREW REPORTED AN INTERMITTENT AIR COND PACK HOT AMBER CAUTION LIGHT.  DURING TROUBLESHOOTING, THE CONDENSER MIXER WAS FOUND CRACKED AT THE HEAT EXCHANGER INLET PORT.  THE CONDENSER MIXER WAS REPLACED AND THE SYSTEM TESTED SERVICEABLE, BEFORE RETURNING THE AIRCRAFT TO SERVICE.  (TC# 20180723012)
